Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Dec 10, 2021, 9:51 PM CST for 7 counties in Illinois. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 10, 2021, 9:51 PM CST (03:51 UTC)
- Expired
- Dec 10, 2021, 10:45 PM CST
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 115 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 9:52 PM CST | TORNADO | 2 W Gays, IL | TREES DOWN AND POWER POLES BENT ALONG RT 16 JUST NORTHEAST OF WINDSOR. SILOS BLOWN DOWN AND HOUSES DAMAGED BETWEEN WINDSOR AND GAYS. |
| Dec 10, 9:53 PM CST | TORNADO | 2 Wsw Gays, IL | FS PLANT WAS DESTROYED ALONG RT 16 WEST OF GAYS. |
| Dec 10, 10:00 PM CST | TSTM WND DMG | 3 Wnw Mattoon, IL | A SEMI WAS BLOWN OVER NEAR THE RURAL KING DISTRIBUTION CENTER. |
| Dec 10, 10:02 PM CST | TORNADO | 3 Se Coles, IL | A MACHINE SHED WAS DESTROYED AND NUMEROUS POWER LINES WERE BLOWN DOWN NEAR 800 NORTH AND 200 EAST. |
| Dec 10, 10:04 PM CST | TORNADO | 3 Nw Mattoon, IL | A HOUSE WAS SEVERELY DAMAGED WITH PEOPLE TRAPPED INSIDE. |
| Dec 10, 10:51 PM CST | TSTM WND GST 59 | 1 Se Coles County Airpo, IL | ASOS STATION KMTO COLES COUNTY MEM AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 7:47 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
875
WUUS53 KILX 110351
SVRILX
ILC019-029-035-041-139-147-173-110445-
/O.NEW.KILX.SV.W.0127.211211T0351Z-211211T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
951 PM CST Fri Dec 10 2021
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Coles County in east central Illinois...
Eastern Moultrie County in central Illinois...
Southeastern Shelby County in central Illinois...
Southeastern Piatt County in central Illinois...
Cumberland County in east central Illinois...
Southern Champaign County in east central Illinois...
Douglas County in east central Illinois...
* Until 1045 PM CST.
* At 950 PM CST, severe thunderstorms were located along a line
extending from near Atwood to near Stewardson, moving northeast at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Atwood around 955 PM CST.
Mattoon and Pesotum around 1005 PM CST.
Lerna and Cooks Mill around 1010 PM CST.
Other locations in the path of these severe thunderstorms include
Charleston, Humboldt, Homer, Ashmore, Rardin, Oakland, Hindsboro and
Newman.
This includes the following highways...
Interstate 57 between mile markers 170 and 222.
Interstate 70 between mile markers 121 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.
&&
LAT...LON 3948 8801 3927 8801 3922 8865 3971 8864
3986 8857 4004 8795 3948 8796
TIME...MOT...LOC 0350Z 234DEG 49KT 3987 8850 3934 8862
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shimon2 follow-up statements
908
WWUS53 KILX 110427
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1027 PM CST Fri Dec 10 2021
ILC139-147-110437-
/O.CAN.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Moultrie-Piatt-
1027 PM CST Fri Dec 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOULTRIE AND
SOUTHEASTERN PIATT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.
LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
3941 8862 3945 8854 3945 8847 3949 8847
3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0427Z 234DEG 49KT 4016 8798 3963 8810
$$
ILC019-029-035-041-173-110445-
/O.CON.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Coles-Shelby-Cumberland-Champaign-Douglas-
1027 PM CST Fri Dec 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR COLES...SOUTHEASTERN SHELBY...CUMBERLAND...SOUTHEASTERN CHAMPAIGN
AND EASTERN DOUGLAS COUNTIES...
At 1027 PM CST, severe thunderstorms were located along a line
extending from near Ogden to near Rardin, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newman.
This includes the following highways...
Interstate 57 between mile markers 170 and 195.
Interstate 70 between mile markers 121 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
3941 8862 3945 8854 3945 8847 3949 8847
3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0427Z 234DEG 49KT 4016 8798 3963 8810
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
37376
WWUS53 KILX 110443
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1043 PM CST Fri Dec 10 2021
ILC019-029-035-041-173-110453-
/O.EXP.KILX.SV.W.0127.000000T0000Z-211211T0445Z/
Coles-Shelby-Cumberland-Champaign-Douglas-
1043 PM CST Fri Dec 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR COLES...SOUTHEASTERN SHELBY...
CUMBERLAND...SOUTHEASTERN CHAMPAIGN AND EASTERN DOUGLAS COUNTIES WILL
EXPIRE AT 1045 PM CST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A Tornado Watch remains in effect until 200 AM CST for central and
east central Illinois.
LAT...LON 3948 8796 3948 8801 3927 8801 3922 8865
3941 8862 3945 8854 3945 8847 3949 8847
3966 8812 4001 8804 4004 8795
TIME...MOT...LOC 0443Z 270DEG 49KT 4024 8774 3971 8786
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 9:24 PM CST, 27 minutes earlier.
Area forecast discussion, Dec 10, 9:24 PM CST, 27 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 924 PM CST Fri Dec 10 2021 .MESOSCALE DISCUSSION... Issued at 923 PM CST Fri Dec 10 2021 As of around 915 PM this evening, severe threat continues but is shifting east of the I-55 corridor. Ahead of the main line of storms, the environment remains favorable for strong to severe storms including a few tornadoes. Latest SPC mesoanalysis shows seasonably strong 500-1000 J/kg MLCAPE up to roughly the I-74 corridor in central and east central Illinois. KILX VWP indicate 45- 55 kt winds as low as 2000 feet which is contributing to extremely strong shear values. In advance of the line of storms, effective wind shear values well in excess of 60kt is in place, much of this located in the lowest 2-3 km. Storms have evolved into more QLCS mode an a number of transient, northward migrating mesovortices have resulted in sporadic wind and tornado damage across the area and this threat continues into east central Illinois. Will need to monitor a particularly strong storm currently in Fayette County that will be passing into southern Shelby County and possibly northern Effingham County. Be sure to have a means to receive updated warning information late this evening and take shelter if severe storms approach your area. && .SYNOPSIS... Issued at 255 PM CST Fri Dec 10 2021 A strong low pressure system is moving across the Midwest. Across central Illinois, fog, light rain, and scattered showers are expected into the evening. Late tonight into the overnight, severe thunderstorms are expected as a cold front moves through the area, with damaging winds and tornadoes the primary hazards. Behind the cold front, strong winds gusting up to 50 mph are expected. && .SHORT TERM...(This evening through Saturday) ISSUED AT 255 PM CST Fri Dec 10 2021 A potent mid-latitude cyclone is bringing widespread impactful weather to the central CONUS. The surface low pressure system was located near Kansas City at 20z/2pm, with a cold front extending southwest through Kansas into western Oklahoma and a warm front extending eastward through northern Missouri and central Illinois. There are several areas of focus with this system including (1) continuing widespread fog, (2) non-severe precipitation Friday afternoon, (3) severe weather Friday night, and (4) strong synoptic winds behind the cold front. (1) Dense fog developed east of the Illinois river this morning, and has been slow to dissipate. While visibilities have gradually improved, nearly all of central Illinois remains socked in with fog this afternoon. Visibilities are generally 1/2 to 2 miles, but a few areas of patchy fog remain. Gradual improvement should continue into the evening. (2) A couple areas of non-severe precipitation are ongoing across central Illinois this afternoon. Elevated showers developed north of the warm front, near the I-74 corridor as of 2 PM, at the leading edge of a 700-mb jet. Further south, isentropic ascent has resulted in a band of light rain. Both of these precipitation zones will continue to lift northeast through central Illinois over the next few hours. (3) As warm air and moisture continue to advect northward, a concerning severe weather setup will exist across the warm sector into the overnight hours. This system is quite dynamic, with an expansive, strong wind field above the warm sector, including a widespread area of 50-60 knot SSW winds at 850 mb. With southerly winds at the surface, there will be clockwise turning of the wind with height. Model soundings indicate deep layer shear in excess of 70 knots, with effective SRH of 200-300 m2/s2 and 0-1 km shear of 35-40 knots. These wind profiles are capable of supporting organized, rotating convection, and when combined with a thermal profile that appears increasingly favorable (more on that below) damaging winds and tornadoes will be possible. As noted in this morning's AFD update, the thermal profiles have trended more favorable. Dewpoints near 60 are expected to advect as far north as the I-74 corridor, with 1000 J/kg of MUCAPE possible southward from there. In addition to moisture advecting further northward, the trend has been towards steeper mid-level lapse rates. While damaging winds and tornadoes remain the primary hazards, the hail threat should not be ignored. Forecast values of the significant hail parameter have trended upward, from less than 1 in previous model runs to 1-2 in the most recent guidance. In terms of event evolution, into the evening hours model soundings show an elevated mixed layer/capping inversion atop a very saturated low-level layer. The capping should help limit surface-based thunderstorm development across central Illinois through the evening. Into the overnight hours, strong warm air advection will keep temperatures in the 60s across the warm sector. Soundings show the cap eroding across central Illinois between 02-05z (8pm- 11pm), at which point surface-based convection will be able to develop and pose a threat of all severe hazards. Storms may initially be discrete as they develop, but with deep layer shear vectors nearly parallel to the cold front (which will be the primary forcing mechanism), upscale growth is favored, resulting in a linear or quasi-linear storm mode. The peak severe weather threat across central Illinois will be between 02z-09z (8pm-3am). Given the dynamic nature of the system, storm motion is expected to be quite fast (60 mph or greater). With fast-moving, nocturnal severe thunderstorms expected, it is imperative to have a way to receive severe weather alerts overnight! (4) The cold front and any associated precipitation should exit the area before daybreak on Saturday. In the cold air advection regime behind the front, pressure rises will help mix down strong westerly wind gusts. Soundings from a variety of models universally support 45+ mph gusts across much of the CWA. At several locations, the ensemble mean peak wind gust is right at advisory criteria (45 mph) and several ensemble members show gusts in excess of 50 mph. The signal for gusty winds becomes a little weaker west of the Illinois River and south of I-72, so held those areas out of the wind advisory for now, but additional expansion may be needed. Even if advisory criteria are not met in these locations, wind gusts of 35-40 mph are still expected. Winds should start to weaken by late Saturday morning, with gusts dropping below 30 mph by mid-afternoon. Saturday's high temperatures will occur shortly after midnight, with temperatures falling sharply behind the cold front. Most of the area will only manage to reach the upper 30s during the daytime hours on Saturday. Combined with the gusty winds, it will feel quite cold on Saturday. .LONG TERM...(Sunday through Friday) ISSUED AT 255 PM CST Fri Dec 10 2021 As our impactful low-pressure system departs, surface high pressure establishes over the southeastern US late this weekend. This sets the stage for a period of well-above average temperatures as southerly flow persists for much of next week. Temperatures warm each day Sunday through Wednesday, with Wednesday looking like the warmest day of next week. Wednesday high temperatures are currently forecast to be in the mid-60s to near 70, which is 20-25 degrees above average! There are indications that another mid-latitude cyclone will sweep a cold front through the area next Thursday, resulting in precipitation chances. There will be plenty of time to monitor this system as we move into next week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 521 PM CST Fri Dec 10 2021 Deep low pressure will lift from northern MO to northern IL this evening with a trailing cold front sweeping across central Illinois. Rain and IFR ceilings with variable visibility will be in place ahead of the low this evening, then a line of strong to severe thunderstorms will move across the terminals associated with the cold front. Behind the front, strong west to northwest winds gusting in excess of 30 kt are expected overnight through much of the day. Ceilings should improve back to MVFR behind the front with possible clearing late in the day. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 3 AM to 3 PM CST Saturday for ILZ028>031-037- 038-042>046-053. && MESOSCALE...Deubelbeiss SYNOPSIS...Erwin SHORT TERM...Erwin LONG TERM...Erwin AVIATION...Deubelbeiss
Hazardous weather outlook, Dec 10, 3:08 PM CST, 6 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 308 PM CST Fri Dec 10 2021 ILZ027-036-040-041-047>052-111200- Cass-Christian-Fulton-Knox-Mason-Menard-Morgan-Sangamon-Schuyler- Scott- 308 PM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Strong to severe thunderstorms are possible this evening. The primary threat will be damaging winds, though a few tornadoes cannot be ruled out, especially in areas closer to I-72. West winds will increase after midnight, and will be gusting over 40 mph before sunrise. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... West winds will gust from 40 to 45 mph into Saturday morning, before diminishing. This will cause difficult travel for high profile vehicles, especially on north to south oriented roadways. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening between 7 PM and 11 PM. ILZ028>031-037-038-042>046-053-111200- Champaign-De Witt-Logan-Macon-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 308 PM CST Fri Dec 10 2021 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Strong to severe thunderstorms are possible later this evening, continuing until midnight close to the Indiana border. Damaging winds and a few tornadoes are likely, especially from Bloomington to Danville south. West winds will increase after midnight, and will be gusting to around 45 mph before sunrise. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... West winds will gust from 40 to 45 mph into Saturday morning, before diminishing. This will cause difficult travel for high profile vehicles, especially on north to south oriented roadways. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely tonight. The most likely time frame is between 8 pm and midnight. ILZ054>057-061>063-066>068-071>073-111200- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Moultrie-Richland-Shelby- 308 PM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... There is an enhanced risk of severe storms tonight, threat level of 3 on a scale of 1 to 5. Damaging winds and scattered tornadoes are the main concerns. There is potential for a few of the tornadoes to be on the stronger side. After the storms exit, west winds will increase and gust to around 40 mph before sunrise. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... West winds will gust over 40 mph through Saturday morning before diminishing. This will cause difficult travel for high profile vehicles, especially on north to south oriented roadways. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely tonight. The most likely time is between 8 pm and 2 am. Geelhart
In the hours before
Local storm report, Dec 10, 7:38 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD MEREDOSIA 39.83N 90.56W
12/10/2021 MORGAN IL TRAINED SPOTTER
&&
MBLocal storm report, Dec 10, 7:39 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG MEREDOSIA 39.83N 90.56W
12/10/2021 MORGAN IL TRAINED SPOTTER
SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN.
ESTIMATED WIND GUSTS OF 65-75 MPH.
&&
MBLocal storm report, Dec 10, 8:23 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 NNW LITERBERRY 39.89N 90.22W
12/10/2021 CASS IL TRAINED SPOTTER
TREES AND POWER LINES WERE BLOWN DOWN.
&&
MBLocal storm report, Dec 10, 8:35 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 NW TREMONT 40.54N 89.52W
12/10/2021 M72 MPH TAZEWELL IL EMERGENCY MNGR
MEASURED AT THE TAZEWELL COUNTY EOC.
&&
MBLocal storm report, Dec 10, 8:40 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST GOODFIELD 40.63N 89.27W
12/10/2021 E65 MPH WOODFORD IL TRAINED SPOTTER
POWER OUTAGES HAVE OCCURRED.
&&
MBLocal storm report, Dec 10, 9:08 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 NNE LATHAM 40.00N 89.15W
12/10/2021 LOGAN IL EMERGENCY MNGR
POWER POLES WERE SNAPPED ALONG 600 STREET
JUST WEST OF 2400 AVENUE.
&&
MBThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 7:15 PM CST | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| Dec 10, 7:54 PM CST | Tornado Warning | ILX | Cass, Mason, Menard | 40 min |
| Dec 10, 8:05 PM CST | Tornado Warning | ILX | Mason, Tazewell | 40 min |
| Dec 10, 8:20 PM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 40 min |
| Dec 10, 8:28 PM CST | Tornado Warning | ILX | Logan, Mason, Tazewell | 32 min |
| Dec 10, 8:32 PM CST | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 28 min |
| Dec 10, 8:38 PM CST | Tornado Warning | ILX | McLean, Woodford | 22 min |
| Dec 10, 8:50 PM CST | Tornado Warning | ILX | McLean | 12 min |
| Dec 10, 8:58 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Moultrie, Piatt, Sangamon | 47 min |
| Dec 10, 9:09 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 66 min |
| Dec 10, 9:23 PM CST | Tornado Warning | ILX | Shelby | 36 min |
| Dec 10, 9:33 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 42 min |
| Dec 10, 9:55 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie | 19 min |
| Dec 10, 9:58 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie | 32 min |
| Dec 10, 10:24 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Douglas, Edgar, Vermilion | 35 min |
| Dec 10, 10:26 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 19 min |
| Dec 10, 10:56 PM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 49 min |
| Dec 10, 11:40 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more | 65 min |
| Dec 11, 12:50 AM CST | Special Weather Statement | ILX | Lawrence | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.